# SDR UPS97823613

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Corroded
- Location: Bs 1050-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE SKIN AT STA 1050 TO 1350 LONG 31L TO LONG 31R IS CORRODED.  REMOVED AND REPLACED SKIN IAW SRM 51-1-20D AND 51-1-21.
